Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    6
  • views
    5423

Day 30?

i hope this works

731 views

I just took my 30th pill. I've been an Clarus for one month. Things could not be better! My skin looks amazing, I had ridiculously shiny skin, it's not shiny at all any more. I only wear a primer and a powder when I go out. I only have to wash my hair 2 or three times a week. I'm amazed. Starting tomorrow I will be increasing my dosage (as prescribed by my dermatologist). I will alternate between 1 pill and 2 pills every day (each pill is 40mg) I'm a little concerned about the side effects getting worse. They are so minor at this point, I have dry lips, my eyes feel a bit dry once in a while, I get dry boogers (no nose bleeds) and... that's it! My skin is not flaky, it's not even dry.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×